# SDR AALA20120527007

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 96,778 hours, 18,334 cycles
- Engine: Ge CF680A
- Engine time: 1,471 hours, 304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MCO - INFLIGHT JFK-MIA.  CREW REPORTED RIGHT "OIL FILTER" EICAS MESSAGE WHICH DID NOT EXTINGUISH WITH POWER REDUCTION.  CREW SHUT DOWN RIGHT ENGINE (SINGLE ENGINE TIME 25 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE FOUND METAL IN OIL FILTER AND CHIP DETECTORS.  REPLACED RIGHT ENGINE AT MCO ON 05/27/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
